# SDR SWIA200515416

- Difficulty date: August 1, 2005
- Submitted: August 18, 2005
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10180
- Aircraft time: 1,845 hours, 1,207 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Detector
- Part number: 5913163
- Part serial: A1166
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 1,785 hours, 1,161 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

"FLAPS HALFSPEED" STATUS MESSAGE APPEARED ON GROUND.  REPLACED RT INBOARD SKEW DETECTOR AND SFECU IAW AMM 27-52-05 AND 27-52-45.  OPERATIONAL CHECK GOOD, PN 766389L SN 0617.
